# SDR SWAA2024062790008

- Difficulty date: May 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN 2024-341134<[01] REPLACED TIE CLIP AND FASTENERS LOCATED STA277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A1110 ; SHEET 18 ; REV -.    SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED TIE CLIP AND FASTENERS LOCATED STA277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A1110 ; SHEET 18 ; REV -.  RII
